# SDR P5CA9601215

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1900-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN, CRACKED AND CORROSION ON FLOOR INTERCOSTAL BETWEEN STA 1900 TO 1920 AND BETWEEN AREA BL 0 TO RBL 30.  ALL AREAS REPAIRED PER SRM 51-40-02 AND SRM 51-40-03, TREATED PER SRM 51-10-01.
